# SDR 2003UALA00408

- Difficulty date: May 3, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 45,093 hours, 24,450 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN AREA OF THE AFT FUSELAGE DRAIN MAST IS GOUGED.  MAJOR REPAIR ACCOMPLISHED.  STRINGER SPLICE, FILLER & DOUBLER REPAIR.
